# SDR 2007UALA01107

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Faulty
- Location: Ram Air Turbine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT BREAKAWAY WIRE NEEDS TO BE REPLACED.      [06-14-07]      RESAFETY WIRED RAM AIR TURBINE MANUAL DEPLOY SWITCH.
